# SDR AALA201705029001

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Valve
- Part number: 7055M58G01
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  JFK-CDG FLIGHT RETURNED TO JFK ACCOUNT LEFT HAND ENGINE OIL PRESSURE INDICATION. OVERWEIGHT LANDING UNEVENTFUL.  OIL TANK FILLER CAP LEAKING.  REMOVED AND REPLACED CAP SEAL IAW AMM 79-11-03 (AALA20170428008) AND OIL TANK PRESSURIZING VALVE IAW AMM 79-11-02.  LEAK AND OPERATIONAL CHECK GOOD.
